Alert archive / Kentucky / Freeze Warnings in 2016

Freeze Warning 6, NWS Louisville, KY

November 12, 201610 counties in Indiana; 49 counties in Kentucky

NWS Louisville, KY issued this freeze warning at Nov 12, 2016, 3:26 AM EST for 10 counties in Indiana; 49 counties in Kentucky. It took effect at Nov 12, 2016, 11:00 PM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2016, 3:26 AM EST (08:26 UTC)
In effect from
Nov 12, 2016, 11:00 PM EST
Expired
Nov 13, 2016, 10:00 AM EST
In force
11 hr
Issued by
NWS Louisville, KY
All 59 counties

Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -139 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1609 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-139 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

424 
WWUS73 KLMK 120826
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
326 AM EST SAT NOV 12 2016

...FREEZE LIKELY TONIGHT THROUGH SUNDAY MORNING FOR SOUTHERN
INDIANA AND CENTRAL KENTUCKY...

.CLEAR SKIES AND LIGHT WINDS UNDER SURFACE HIGH PRESSURE WILL
ALLOW TEMPERATURES TO FALL INTO THE MID 20S TO LOW 30S TONIGHT
INTO SUNDAY MORNING.

KYZ028>043-045>049-053>057-063>067-074>078-081-082-122200-
/O.UPG.KLMK.FZ.A.0007.161113T0300Z-161113T1500Z/
/O.NEW.KLMK.FZ.W.0006.161113T0400Z-161113T1500Z/
HARDIN-BULLITT-JEFFERSON-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-
SCOTT-HARRISON-SPENCER-ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-
NELSON-WASHINGTON-MERCER-JESSAMINE-CLARK-LARUE-MARION-BOYLE-
GARRARD-MADISON-HART-GREEN-TAYLOR-CASEY-LINCOLN-BARREN-MONROE-
METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...ELIZABETHTOWN...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...MILTON...NEW CASTLE...
SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...
LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE...
BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...
STANFORD...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
326 AM EST SAT NOV 12 2016 /226 AM CST SAT NOV 12 2016/

...FREEZE WARNING IN EFFECT FROM 11 PM EST /10 PM CST/ THIS
EVENING TO 10 AM EST /9 AM CST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM EST /10 PM CST/ THIS
EVENING TO 10 AM EST /9 AM CST/ SUNDAY. THE FREEZE WATCH IS NO
LONGER IN EFFECT. 

* TEMPERATURE...LOW TEMPERATURES SUNDAY MORNING WILL REACH THE MID TO
  UPPER 20S OVER SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY...AND
  UPPER 20S TO LOWER 30S OVER SOUTH CENTRAL KENTUCKY.

* IMPACTS...SEVERAL HOURS OF SUBFREEZING TEMPERATURES WILL LIKELY
  KILL UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

INZ076>079-083-084-089>092-KYZ023>027-061-062-070>073-122200-
/O.NEW.KLMK.FZ.W.0006.161113T0400Z-161113T1500Z/
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-BUTLER-
EDMONSON-LOGAN-WARREN-SIMPSON-ALLEN-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...MORGANTOWN...BROWNSVILLE...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...
SCOTTSVILLE
326 AM EST SAT NOV 12 2016 /226 AM CST SAT NOV 12 2016/

...FREEZE WARNING IN EFFECT FROM 11 PM EST /10 PM CST/ THIS
EVENING TO 10 AM EST /9 AM CST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM EST /10 PM CST/ THIS
EVENING TO 10 AM EST /9 AM CST/ SUNDAY. 

* TEMPERATURE...LOW TEMPERATURES SUNDAY MORNING WILL REACH THE MID TO
  UPPER 20S OVER SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY...AND
  UPPER 20S TO LOWER 30S OVER SOUTH CENTRAL KENTUCKY.

* IMPACTS...SEVERAL HOURS OF SUBFREEZING TEMPERATURES WILL LIKELY
  KILL UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

AMS
2 follow-up statements
451 
WWUS73 KLMK 122007
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
307 PM EST SAT NOV 12 2016

...FREEZE LIKELY TONIGHT THROUGH SUNDAY MORNING FOR SOUTHERN
INDIANA AND CENTRAL KENTUCKY...

.CLEAR SKIES AND LIGHT WINDS UNDER SURFACE HIGH PRESSURE WILL
ALLOW TEMPERATURES TO FALL INTO THE MID 20S TO LOW 30S TONIGHT
INTO SUNDAY MORNING.

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-130900-
/O.CON.KLMK.FZ.W.0006.161113T0400Z-161113T1500Z/
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-
BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-
WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-
MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-
CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-
ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
307 PM EST SAT NOV 12 2016 /207 PM CST SAT NOV 12 2016/

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM EST /10 PM CST/
THIS EVENING TO 10 AM EST /9 AM CST/ SUNDAY...

* TEMPERATURE...LOW TEMPERATURES SUNDAY MORNING WILL REACH THE 
  MID TO UPPER 20S OVER SOUTHERN INDIANA AND NORTH CENTRAL 
  KENTUCKY...AND UPPER 20S TO LOWER 30S OVER SOUTH CENTRAL 
  KENTUCKY. 

* IMPACTS...SEVERAL HOURS OF SUBFREEZING TEMPERATURES WILL 
  LIKELY KILL UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

BJS
053 
WWUS73 KLMK 130826
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
326 AM EST SUN NOV 13 2016

...FREEZE WARNING THIS MORNING UNTIL 10 AM EST OR 9 AM CST...

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-131500-
/O.CON.KLMK.FZ.W.0006.000000T0000Z-161113T1500Z/
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-
BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-
WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-
MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-
CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-
ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
326 AM EST SUN NOV 13 2016 /226 AM CST SUN NOV 13 2016/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/
THIS MORNING...

* TEMPERATURE...MORNING LOWS IN THE LOWER 20S TO LOWER 30S OVER
  SOUTH-CENTRAL INDIANA AND CENTRAL KENTUCKY.

* IMPACTS...TEMPERATURES IN THE 20S WILL KILL UNPROTECTED CROPS
  AND OTHER SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
TWF

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this freeze warning went out at Nov 12, 12:20 AM EST, 3 hours 6 minutes earlier.

Area forecast discussion, Nov 12, 12:20 AM EST, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1220 AM EST Sat Nov 12 2016

...Updated Aviation Discussion...

.Short Term...(Today through Sunday)
Issued at 300 PM EST Fri Nov 11 2016

...Hard Freeze Likely for Areas East of I-65 Saturday Night...

Surface cold front will continue to push southward through the
region this afternoon and evening.  Some mid-high level clouds will
stream through the region as this feature moves away from the area.
The thin cirrus across the south has limited temperatures a bit.
Readings were currently in the upper 50s across the Lake Cumberland
region, but as one heads north and northwest toward the Ohio River,
temperatures were in the lower-middle 60s.  For this evening, we
look for skies to slowly clear out with temperatures falling into
the 40s by mid-late evening.

For the overnight period, mostly clear skies and light winds will
allow some decent radiational cooling to occur.  We expect lows to
drop into the lower 30s across southern Indiana and the northern
half of Kentucky.  Mid-upper 30s will be found across southern
Kentucky.  Frost will likely develop in areas north of the Bluegrass
and Western Kentucky Parkways once again.

For Saturday, high pressure from Canada will build into the region
giving us sunny skies.  Highs will range from the lower 50s across
southern Indiana and the northern part of the Bluegrass region.
Lower to middle 50s will be found across the southern half of
Kentucky.

For Saturday night, the center of the high should be directly
overhead and should provide almost ideal conditions for strong
radiational cooling.  Low temperatures are expected to drop into the
middle 20s in areas mainly east of Interstate 65.  However, a slight
gradient in temperature looks to develop along and west of I-65.  So
areas out toward the Pennyrile Parkway region will likely only cool
into the 29-31 degree range.  With the threat of a 3hr plus duration
of sub 28 degree weather a Freeze Watch has been issued for all
areas in Kentucky east of I-65.

&&

.Long Term...(Sunday night through Friday)
Issued at 310 PM EST Fri Nov 11 2016

Sunday through Tuesday Night...

Upper trough axis that is expected to bring very cold conditions to
the region at the beginning of the period will continue to drop
south and pinch off a small/compact upper level low.  This will move
across the southern Ohio Valley and into the Mid-Atlantic states by
Monday.  A progressive upper level pattern is expected to continue
with a ridge over the western US and a corresponding downstream
trough over the eastern US...including the Ohio Valley.  A few
disturbances will drop down into the base of the through the period.
However, moisture is rather scant with little in the way of return
flow.  Therefore, the sensible weather features will likely just be
an increase in variable cloud cover through the period with some
scattered sprinkles.

High temperatures on Sunday will warm into the upper 50s across
southern IN and northern KY with lower 60s confined to southern KY
along the KY/TN border.  Lows Sunday night will be somewhat warmer
with readings in the mid-upper 30s.  Highs Monday and Tuesday will
see readings in the lower 60s with overnight lows in the upper 30s
to the lower 40s.

Wednesday through Friday...

The progressive flow aloft will allow the last disturbance to round
the base of the eastern US trough on Wednesday. Thereafter, the
central Plains ridge axis will spread eastward into the Midwest and
Ohio Valley.  A deepening trough axis off the western US coast will
crash into the coast Wednesday night and transverse the Rockies on
Thursday.  This potent trough will head eastward and deepen while
the antecedent surface low pressure system tracks from the Rockies
into the Great Lakes.  A strong southwesterly flow regime will set
up ahead of this feature and will bring gusty southwest winds to the
region Thursday and Friday along with well above normal
temperatures.  The windy conditions, the warm temps, and continuing
dry conditions will likely lead to elevated fire weather concerns
across the state Thu/Fri.  For specific impacts, please see the Fire
Weather section below.  Highs Wednesday and Thursday will likely
warm into the middle 60s with upper 60s and possibly some 70s by
Friday.  Overnight lows through the period will generally be in the
upper 30s to the lower 40s.

As the upper trough sharpens up late in the period, it will likely
drive a strong cold front into the region Friday night into
Saturday. This feature looks to bring some much needed rainfall to
the region.  Some strong storms will be possible with this system
given the anticipated wind fields.  Deciding factor on severe will
be surface instability and when the front pushes through the region.
Current data suggests an overnight passage during the nocturnal
instability minimum.  However, we have plenty of time to watch this
event unfold.

Looking Forward Into Week 2...

A look ahead shows a marked cooldown shaping up for next weekend in
the wake of the frontal passage. This agrees well with the current
teleconnection patterns with a drop in the EPO and a relaxation of
the Pacific jet.  The shot of cool will not last long as the pattern
will reload once again as the EPO trends back toward neutral.  As
this occurs, a large ridge over the western US will build eastward
into the Plains and eventually the Ohio Valley as we approach
Thanksgiving.  Signal analysis suggests that a few disturbances may
move through the region prior to Thanksgiving with a stronger
disturbance arriving around the 27-28th.  Temperatures look to run at
or above normal through the period...with perhaps a colder pattern
developing toward the end of the month.

&&

.Aviation...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1215 AM EST Sat Nov 12 2016

Some cirrus clouds are pushing south across the area now, otherwise
the sky will be clear through the forecast period due to a dry
atmosphere and as surface high pressure builds southeast into the
Ohio Valley. No fog concerns either, so conditions will be VFR
through the period. Surface winds will be northeast 5-10 kts through
the day Saturday before going calm Saturday night.

&&

.Fire Weather...
Issued at 312 PM EST Fri Nov 11 2016

...Another Dry Week Ahead...

An overall dry week ahead is expected, which should work to worsen
ongoing drought conditions, and at times, contribute to a higher
fire danger across the region. Right now, we are keying in on Friday
11/18 as a day to watch.

This Weekend...

Dry cold front passed through this morning, with continued dry and
cooler conditions expected for the weekend. Although not zero, fire
danger should be suppressed a bit by the below normal temperatures
and relatively light winds on Saturday. By Sunday, temperatures will
work back toward normal for this time of year, but overall winds
will be even lighter and should help to mitigate fire growth
potential.

Monday - Wednesday...

Fire growth potential should be the lowest during the early to mid
week time frame as increased cloud cover contributes to higher RH
values, and light winds continue. A few weak disturbances will move
through the region and could create a brief and very light
precipitation episode, but chances remain <15% and any rain would
not improve ongoing drought.

Thursday - Friday...

Southerly flow will steadily increase Thursday into Friday ahead of
an approaching weekend cold front. The combination of well above
normal temperatures, stronger winds, and generally low RH's will
work with dry small fuels to create an enhanced fire danger. Friday
is the main concern for now. Given that this is 7 days out, we'll
have to watch model guidance for timing tweaks.

&&

.LMK Watches/Warnings/Advisories...
IN...None.
KY...Freeze Watch from this evening through Sunday morning for
     KYZ028>043-045>049-053>057-063>067-074>078-081-082.

&&

Short Term...MJ
Long Term...MJ
Aviation...TWF
Fire Weather...BJS
Hazardous weather outlook, Nov 11, 3:33 PM EST, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
333 PM EST FRI NOV 11 2016

INZ076>079-083-084-089>092-KYZ023>027-061-062-070>073-122045-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-BUTLER-EDMONSON-
LOGAN-WARREN-SIMPSON-ALLEN-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...MORGANTOWN...BROWNSVILLE...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE
333 PM EST FRI NOV 11 2016 /233 PM CST FRI NOV 11 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ028>043-045>049-053>057-063>067-074>078-081-082-122045-
HARDIN-BULLITT-JEFFERSON-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SCOTT-
HARRISON-SPENCER-ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-
WASHINGTON-MERCER-JESSAMINE-CLARK-LARUE-MARION-BOYLE-GARRARD-MADISON-
HART-GREEN-TAYLOR-CASEY-LINCOLN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...ELIZABETHTOWN...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...MILTON...NEW CASTLE...
SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...
LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE...
BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...
HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...
GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
333 PM EST FRI NOV 11 2016 /233 PM CST FRI NOV 11 2016/

...FREEZE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A PERIOD OF SUB-FREEZING TEMPERATURES ARE EXPECTED SATURDAY NIGHT
AND SUNDAY MORNING. A HARD FREEZE IS LIKELY IN AREAS LOCATED EAST
OF INTERSTATE 65 IN KENTUCKY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

MJ

Nearby

Freeze Warnings in Kentucky, 2016Freeze Warnings in Indiana, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.